# SDR AMTA200301303

- Difficulty date: October 16, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAEKOFF ON FLAP RETRACTION FROM 20 DEGREE TO 5 DEGREE GOT EICAS MSG 'TE FLAP ASSYM-FLAPS STOPPED AT 10 DEGREE.  REMOVED AND REPLACED FLAP/SLAT ACCESSORY MODULE IAW MM 27-59-11-4, OPS CHECK NORMAL.  REF FIM 27-51-00 FIG 106 BLOCK 1 AND FIM 27-51-00 FIG 119 SHEET 2 BK 45.  (M)
